# SDR AALA20110529SFO01

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 36,817 hours, 9,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FORWARD OF LEFT NUMBER 2 DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EXIT LIGHT FORWARD OF LEFT NUMBER 2 DOOR.  OPS CHECK NORMAL.
